Hi, I’ve been prescribed ramipril 2.5 mg by my GP for high blood pressure but stopped taking after 1 week due to severe side effects. Cough, ringing in my ears, feeling sick, cold sweats, sensitive to bright lights and worse of all severe pain to my front upper teeth, absolutely excruciating a constant pain which is giving me a very bad headache. And all of this just after a week of this medication, I’ve stopped taking 2 days ago but my tooth ache continues... Anybody else with severe tooth ache from ramipril and how long does the pain last for? Thanks in advance.
Metz66; Boy my friend I am sorry this is not normal at all to have this many side effects have you talked to the doctor yet. PLEASE CALL THE OFFICE RIGHT AWAY. FIRST I CAN'T FIND ANYTHING ABOUT a toothache but it does list misc pain. but just because it is not listed does not mean it can't happen. Also, let the doctor know about a cough being so bad which also can bring on a severe headache they don't use this one much unless your blood pressure needs to come down fast and stopping it could be a rebound. This is why I want you to call the doctor now. And this is in the class of blood pressure medications called ace inhibitors that is where a cough comes from and many of the other side effects. SO tell the doctor you don't want anymore Ace blood pressure pills. But you just can't stop like this when they start you on the non-ace. you should have near to none side effects after a few days and ask the doctor about the teeth. AGAIN please call your doctor right away if you talk to the nurse let her or him know this is urgent your having almost every side effect from this medication plus a toothache. And again cough is ACE meds for blood pressure the doctor well know this but you tell them you don't want any ace drugs you have not stopped coughing since you started it and when you get it filled the new one tell your Pharmacist that you have an allergy to Ace inhibitors make sure I never get them again and they will put it on your computer I will put money on if you get the new blood pressure medication most of these side effects will go away. You may not even have to go to call the office tell the doctor everything you did here and that you stopped your medication 2 days ago and the teeth problems and uncontrollable cough. And please let me know how you are feeling after you have been on the new one blood pressure is nothing to mess with Chuck1957 feel free to write back anytime if you need some help. But I would like to know what they change it too. TODAY take no chances. Chuck.
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2012 • 1 answer
Updated 29 May 2013 • 2 answers
Updated 27 Dec 2014 • 1 answer
Updated 9 Jan 2015 • 2 answers
Updated 2 Aug 2015 • 2 answers